Ok. For the past six years I have been to too many doctors to even count and no one can give me an aswer. It started in June of 2002 and at that time I had hives, large itchy red, over most of my body. Went to the hospital after going into shock. They gave me steroids, I got better. Followed up with allergist. Each time I would start hives again she gave me medrol pack (steroids) Was on 14 doses in that first year. Decided I needed new doctor. Tried a dermotologist. He said fungal infection and gave me cream. Did not work. Hives got better. When they came back, went to new allergist. Got tested for over 180 things. Not allergic to any of them. Did bloodwork. Found out that I am factor V leiden (clot easily), have pcos (ovary cysts). Nothing that would cause the hives, said doctors. Now on metformin for cysts as I was starting to loose hair from too much testosterone and can't take birth control with the factor v. Still no diagnosis for the hives. Hives go away and come back again. Try a dermotologist again. No help, tries to give me more steroids...no thanks I already gained 60 pounds from all the other steroids. Now a week ago friday I get new hives. Not the same type. These are not raised and do not hurt. These are all over and come and go. The other ones would appear and last for weeks. These come out on arm then go away, then legs and go away. no part of the body has been spared except palms and souls of feet. Face is extremely flushed constantly. Dermo gives me zyrtec and Atarax but she thinks its strep infec. of the skin orders blood work. Curbs the rash. It comes out each hour before I take next does of meds. Third day on meds develop extreme abdominal pain (this is last tues). Call dermo she says see internist. I see him he tells me its diverticulitis and not related to the rash. He calls for results of blood work dermo ordered. High white and red cell count. High anticardiolipids. He says means nothing. He gives me cipro for div. infection. So now here I am over a week with this new rash and still no answers AGAIN! I would offer my first born for an answer at this point. I have a hard time believing the abdominal pain is not linked with the hives. I refuse to take more steroids and just get rid of the rash (hives) and do it all again next time they appear. Someone out there must have something similar to this, please help!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?